MAUDE Adverse Event Report: BECKMAN COULTER INC. AU681-10E CHEMISTRY ANALYZER WITH ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU681-10E CHEMISTRY ANALYZER WITH ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) confirmed that the probable cause was identified as a malfunctioning sample level detection board.The fse replaced the sample level detection pcb (printed circuit board) and confirmed the sample probe alignment, and this resolved the issue.Section a2, a4 and a5: information not provided by the customer.The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported low patient results on multiple analytes with g flags including ast (aspartate aminotransferase), alt (alanine aminotransferase), glu (glucose), na (sodium) k (potassium) and cl (chloride) on their au680 chemistry analyzer part number b96696 and instrument serial number (b)(6).There was no report of change to treatment, injury, death, or delay/change in treatment associated with this event.The customer did not provide patient demographics.

Brand Name
AU681-10E CHEMISTRY ANALYZER WITH ISE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER INC.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24083344
Report Number9612296-2026-00015
Device Sequence Number17618540
Product Code JJE
UDI-Device Identifier14987666543009
UDI-Public(01)14987666543009(11)140618
Combination Product (Y/N)N
Initial Reporter CountryKN
PMA/510(K) Number
K961274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU681-10E CHEMISTRY ANALYZER AU680 WITH ISE
Device Catalogue NumberB96696
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown